首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The Synchronization Problem on a Class of Supply Chain Complex Network
  • 本地全文:下载
  • 作者:Gan, Xiaobing ; Wang, Jingyi
  • 期刊名称:Journal of Computers
  • 印刷版ISSN:1796-203X
  • 出版年度:2013
  • 卷号:8
  • 期号:2
  • 页码:267-271
  • DOI:10.4304/jcp.8.2.267-271
  • 语种:English
  • 出版社:Academy Publisher
  • 摘要:we investigate the global adaptive synchronization problem for a class of supply chain complex networks that have nonlinearly coupled identical nodes and an asymmetrical coupling matrix. We derive, in particular, a sufficient condition for global synchronization when the coupling strength is not excessively large by applying a suitably chosen adaptive controller and demonstrate the effectiveness of this theory by numerical examples.
  • 关键词:Supply chain;complex networks;synchronization;adaptive;nonlinearly coupled;asymmetrical coupling
国家哲学社会科学文献中心版权所有